# SDR AALA202101269010

- Difficulty date: January 24, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 24,265 hours, 9,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT SERVICE DOOR 2R GIRT BAR NEEDS ADJUSTMENT.  ADJUSTED R2 DOOR ESCAPE SLIDE GIRT BAR RETAINER CLIPS, PER AMM 25-66-01.
